# SDR CALA2014041400462

- Difficulty date: April 12, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56766
- Condition: Corroded
- Location: Bs 647
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS SURFACE CORROSION AT BS 947 + 4 & BETWEEN RBL 26 - 48.  R & R FLOORBEAM IAW SRM 51-40-02 & DWG 147A5676.
